Note on an inequality
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 629-639.
@article{AIHPC_2006__23_5_629_0,
     author = {Xu, Yongzhong},
     title = {Note on an inequality},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {629--639},
     publisher = {Elsevier},
     volume = {23},
     number = {5},
     year = {2006},
     doi = {10.1016/j.anihpc.2005.07.002},
     zbl = {05072654},
     mrnumber = {2259609},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2005.07.002/}
}
TY  - JOUR
AU  - Xu, Yongzhong
TI  - Note on an inequality
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2006
DA  - 2006///
SP  - 629
EP  - 639
VL  - 23
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2005.07.002/
UR  - https://zbmath.org/?q=an%3A05072654
UR  - https://www.ams.org/mathscinet-getitem?mr=2259609
UR  - https://doi.org/10.1016/j.anihpc.2005.07.002
DO  - 10.1016/j.anihpc.2005.07.002
LA  - en
ID  - AIHPC_2006__23_5_629_0
ER  - 
%0 Journal Article
%A Xu, Yongzhong
%T Note on an inequality
%J Annales de l'I.H.P. Analyse non linéaire
%D 2006
%P 629-639
%V 23
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2005.07.002
%R 10.1016/j.anihpc.2005.07.002
%G en
%F AIHPC_2006__23_5_629_0
Xu, Yongzhong. Note on an inequality. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 629-639. doi : 10.1016/j.anihpc.2005.07.002. http://www.numdam.org/articles/10.1016/j.anihpc.2005.07.002/

[1] Ahmedou M.O., El Mehdi K.O., Computation of the difference of topology at infinity for Yamabe-type problems on annuli-domains. I, II, Duke Math. J. 94 (2) (1998) 215-229, 231-255. | MR | Zbl

[2] Bahri A., Critical Points at Infinity in Some Variational Problems, Pitman Res. Notes Math. Ser., vol. 182, Longman Scientific & Technical, Harlow, 1989. | MR | Zbl

[3] Bahri A., An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension, A celebration of John F. Nash, Jr., Duke Math. J. 81 (2) (1996) 323-466. | MR | Zbl

[4] Bahri A., Brezis H., Non-linear elliptic equations on Riemannian manifolds with the Sobolev critical exponent, in: Topics in Geometry, Progr. Nonlinear Differential Equations Appl., vol. 20, Birkhäuser Boston, Boston, MA, 1996, pp. 1-100. | MR | Zbl

[5] Bahri A., Chanillo S., The difference of topology at infinity in changing-sign Yamabe problems on S 3 (the case of two masses), Comm. Pure Appl. Math. 54 (4) (2001) 450-478. | MR | Zbl

[6] Bahri A., Coron J.-M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (3) (1988) 253-294. | MR | Zbl

[7] Bahri A., Li Y., Rey O., On a variational problem with lack of compactness: the topological effect of the critical points at infinity, Calc. Var. Partial Differential Equations 3 (1) (1995) 67-93. | MR | Zbl

[8] A. Bahri, Y. Xu, Recent progress in conformal and contact geometry, in press.

Cited by Sources: